# SDR UIEA2019102855789

- Difficulty date: October 25, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 79,080 hours, 17,367 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 739515B
- Part serial: F0220ZV
- Condition: Failed
- Location: Rt Generator
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT GEN OFF ON TAKEOFF. ( REMOVED AND REPLACED RIGHT ENGINE IDG IAW AMM 24-11-01, LEAK AND OPS CHECK GOOD AT THIS TIME.  )
